Combinatorial R-trees as generalized Cayley graphs for fundamental groups of one-dimensional spaces

Hanspeter Fischer , Andreas Zastrow

Abstract

n/a
Author Hanspeter Fischer
Hanspeter Fischer,,
-
, Andreas Zastrow (FMPI / IM)
Andreas Zastrow,,
- Institute of Mathematics
Journal seriesGeometriae Dedicata, ISSN 0046-5755, (A 20 pkt)
Issue year2013
Vol163
No1
Pages19-43
Keywords in EnglishR-tree, generalized Cayley graph, one-dimensional space
DOIDOI:10.1007/s10711-012-9734-0
URL http://link.springer.com/content/pdf/10.1007%2Fs10711-012-9734-0
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.469 (2) - 2013=0.493 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back